# SDR DALA1146520672

- Difficulty date: July 23, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DENTED STA 580 ABOVE STR 24L.  FABRICATED REPAIR SPLICE FROM MAT. SHT7075-O-0.056P/N0001960748 IAW B757 SRM 53-00-07 STEP 4 REPAIR 5 FIG 101 PG 101 AND SRM 53-30-01 DELTA III FIG 1 PG 4.  AT SAA/SAT DURING HMV ON N/R 189237 W/O 88238850001.
